Analysis of Jacobian and singularity of planar parallel robots using screw theory

Title
Analysis of Jacobian and singularity of planar parallel robots using screw theory
Author(s)
이혁진최정현이재원
Keywords
Jacobians; Parallel; Redundant; Screw theory; Singularity; Geometry; Jacobian matrices; Kinematics; Robots; Screws
Issue Date
201211
Citation
Transactions of the Korean Society of Mechanical Engineers, A, v.36, no.11, pp.1353 - 1360
Abstract
The Jacobian and singularity analysis of parallel robots is necessary to analyze robot motion. The derivations of the Jacobian matrix and singularity configuration are complicated and have no geometrical earning in the velocity form of the Jacobian matrix. In this study, the screw theory is used to derive the Jacobian of parallel robots. The statics form of the Jacobian has a geometrical meaning. In addition, singularity analysis can be performed by using the geometrical values. Furthermore, this study shows that the screw theory is applicable to redundantly actuated robots as well as non-redundant robots. ? 2012 The Korean Society of Mechanical Engineers.
URI
http://hdl.handle.net/YU.REPOSITORY/26936http://dx.doi.org/10.3795/KSME-A.2012.36.11.1353
ISSN
1226-4873
Appears in Collections:
중앙도서관 > rims journal
공과대학 > 기계공학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE